Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/15185
Tipo do documento: Artigo
Título: Classes of hypersurfaces with vanishing Laplace invariants
Autor: Riveros, Carlos Maber Carrión
Corro, Armando Mauro Vasquez
Abstract: Consider a hypersurface M n in R n+1 with n distinct princi- pal curvatures, parametrized by lines of curvature with vanishing Laplace invariants. (1) If the lines of curvature are planar, then there are no such hyper- surfaces for n ≥ 4, and for n = 3, they are, up to Möbius transformations, Dupin hypersurfaces with constant Möbius curvature. (2) If the principal curvatures are given by a sum of functions of sepa- rated variables, there are no such hypersurfaces for n ≥ 4, and for n = 3, they are, up to Möbius transformations, Dupin hypersurfaces with con- stant Möbius curvature.
País: Outros
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: RIVEROS, Carlos M. C.; CORRO, Armando M. V. Classes of hypersurfaces with vanishing Laplace invariants. Bulletin of the Korean Mathematical Society, Seoul, v. 49, p. 685-692, 2012.
Tipo de acesso: Acesso Aberto
Identificador do documento: 10.4134/BKMS.2012.49.4.685
Identificador do documento: 10.4134/BKMS.2012.49.4.685
URI: http://repositorio.bc.ufg.br/handle/ri/15185
Data de publicação: 2012
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Carlos Maber Carrión Riveros - 2012.pdf116,31 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons